# SDR DL31L950517

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N835AB
- Make and model: Airbus A310-324
- Aircraft serial: 650
- Engine: Pwa PW4152
- System (JASC): 7250 · Turbine Section
- Part: Stator Vane
- Part number: PW4152
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 8,100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, PERFORMING OPERATION 5163, BOROSCOPE INSPECTION 1ST AND 2ND STAGE HPT.  FOUND 1ST STAGE STATOR VANES WITH CRACKING BEYOND LIMITS.  ENGINE WAS REMOVED AND ROUTED TO SHOP, ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS.
